| Model Number |
CF-H190I |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, there were foreign objects in the jet tube of the colonovideoscope.There were no reports of patient involvement.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Updated fields: h3, h6, and h11.This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation foreign material in the device could not be identified, there was no physical damage where the foreign material was found, and there were no reported reprocessing deviations from the instructions for use (ifu).A definitive cause for the foreign material remaining in the device was not established.The occurrence of the reported problem can be prevented by adhering to the instructions for use (ifu) section(s) below: ifu states that detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Ifu states that preventive measure in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.